# SDR USAASB97017

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228US
- Make and model: Boeing 737201
- Aircraft serial: 21817
- Engine: Pwa JT8D15A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Heat Manifold
- Part number: 577957
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TPA - FL 232, FLIGHT WAS CLIMBING THRU 12,000 FT WHEN THE NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED.  CAPT RETARDED THROTTLE AND THE LGIHT WENT OUT.  ADVANCED THROTTLE AND THE LIGHT ILLUMINATED AGAIN.  CAPT DECIDED TO RETURN TO FIELD AT TPA. NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT INCIDENT.  MX FOUND NR 2 ENGINE FUEL HEAT MANIFOLD ASSY AND THE RIGHT GEAR AIR ANTI-ICE TUBE ASSY BLOWN.  DROPPED NR 2 ENGINE AND REPLACED FUEL HEAT MANIFOLD ASSY AND AIR ANTI-ICE TUBE ASSY.  REINSTALLED ENGINE.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
